# SDR 07FDEA01862

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 40,459 hours, 8,910 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE CAVITY STRINGER AT XOS 667 FOUND WITH 0.375 INCH   CRACK.   [SUP 06-08-07]  COMPLIED WITH FEDEX EA 1-5710-111105, CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM CHAPTER 6-2-100.
